# SDR AWKA2021012201

- Difficulty date: January 18, 2021
- Submitted: January 23, 2021
- Operation: Air carrier
- Aircraft: N753XJ
- Make and model: Cessna 750
- Aircraft serial: 7500053
- Aircraft time: 12,594 hours, 6,545 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Condition: Faulted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHILE ON FINAL APPROACH WITH GEAR EXTENDED, FLIGHT CREW RECEIVED A RED GEAR "UNLOCK" LIGHT AND GEAR WARNING HORN, ALONG WITH 3 GREEN DOWN AND LOCKED INDICATIONS.  THEY THEN CONDUCTED A GO AROUND AND CYCLED THE GEAR, WITH THE SAME RESULTS.  A HOLDING PATTERN WAS THEN REQUESTED AND THE CREW RAN THE CHECKLIST.  AFTER DISCUSSION WITH OPERATIONS AND PER THE "LANDING GEAR FAILS TO EXTEND" CHECKLIST, CREW ELECTED TO UTILIZE THE EMERGENCY GEAR EXTENSION TO FURTHER ENSURE THAT THE GEAR WAS FULLY EXTENDED.  FLIGHT CREW DECLARED AN EMERGENCY WITH ATC, AND LANDED UNEVENTFULLY.  DURING TROUBLESHOOTING, MAINTENANCE FOUND BOTH THE PCB MODULE NC002 (P/N: 9914728-2 S/N: 252) AND THE LT GEAR DOWNLOCK SWITCH (P/N: 6-0407-1) TO BE AT FAULT.  BOTH DEFECTIVE PARTS WERE REPLACED WITH NEW.  LANDING GEAR RESET AND OPERATIONAL CHECKS WERE NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
